# SDR AALA20120410018

- Difficulty date: April 10, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,581 hours, 14,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 947 FLOORBEAM FORM LEFT BUTTLINE 8 TO RIGHT BUTTLINE 44 CORRODED.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-70-51.
